Overlap between usual and modified Bethe vectors - Archive ouverte HAL Access content directly
Journal Articles Teor.Mat.Fiz. Year : 2021

Overlap between usual and modified Bethe vectors

Abstract

We consider the overlap of Bethe vectors of the $XXX$ spin chain with a diagonal twist and the modified Bethe vectors with a general twist. We find a determinant representation for this overlap under one additional condition on the twist parameters. Such objects arise in the calculations of nonequilibrium physics.

Dates and versions

hal-03262631 , version 1 (16-06-2021)

Identifiers

Cite

S. Belliard, N.A. Slavnov. Overlap between usual and modified Bethe vectors. Teor.Mat.Fiz., 2021, 209 (1), pp.82-100. ⟨10.1134/S0040577921100056⟩. ⟨hal-03262631⟩
54 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More